Please use this identifier to cite or link to this item:
Title: Étale homotopy types of moduli stacks of algebraic curves with symmetries
Authors: Frediani, P
Neumann, F
First Published: Dec-2003
Citation: K-THEORY, 2003, 30 (4), pp. 315-340
DOI Link: 10.1023/B:KTHE.0000021708.13907.99
ISSN: 0920-3036
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.